# SDR AALA201706139020

- Difficulty date: June 12, 2017
- Submitted: June 13, 2017
- Operation: Air carrier
- Aircraft: N969AN
- Make and model: Boeing 737823
- Aircraft serial: 29546
- Aircraft time: 48,789 hours, 19,791 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Dislodged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT REAR CABIN SERVICE DOOR EMERGENCY EXIT SIGN DISLODGED FROM DOOR.  INSTALLED A NEW EXIT SIGN  ASSY IAW AMM 33-51-01. OPS CHECKED OK.
